# SDR ASOA201000378

- Difficulty date: March 13, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 18,908 hours, 16,159 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Stall Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL FAIL MSG AFTER TAKEOFF.  (ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED).  FOUND WIRES FROM CAPTAINS STICK SHAKER MOTOR PULLED OUT OF CONNECTER. REINSTALLED WIRES IAW WM 27-35-00. NO OTHER SPS FAULTS FOUND IAW FIM 27-30-00 SPS SYS OPS CHECK NORMAL.
